MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND EVO CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND EVO CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the essenz venous clamp was not working properly and error code 2551 was showed.The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided h11 livanova deutschland manufactures the essenz evo clamp, the event occurred in united arab emirates.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
EVO CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key23920522
Report Number9611109-2025-90638
Device Sequence Number21085718
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date07/13/2026
Date Device Manufactured02/27/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown